# SDR A6WA202101187547

- Difficulty date: December 5, 2020
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 38,621 hours, 37,100 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6001020427
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE AT LT HAND WHEEL WELL TOP OF INTERCOSTAL WS 48.3.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CRACKED ANGLE AT LT HAND WING STATION 48.3, REF AIRWIS SUPPLEMENT NR 15-287A DATE ISSUED: AUG 23, 2016.  DRILLED AND DEBURRED NEW ANGLE DRAWING NR 600-10204-27, REF AIRWIS SUPPLEMENT NR 15-287A DATE ISSUED: AUG 23, 2016.  INSTALLED NEW ANGLE AT LT HAND WHEEL WELL TOP OF INTERCOSTAL WS 48.3, REF AIRWIS SUPPLEMENT NR 15-287A DATE ISSUED: AUG 23, 2016.
